# SDR CALA2023010200005

- Difficulty date: December 31, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 15,359 hours, 2,510 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FLUSH IN ANY LAVS ON LEFT SIDE OF AIRPLANE NO SUCTION IN LAVS A, C, AND G. LAV G HAS STANDING WATER IN TOILET. LAV @ DOOR 4L HAS SUCTION AND FLUSHES NORMALLY. REMOVE CLOG FROM AFT CARGO BETWEEN STATION 1600 AND 1800 AS REQUIRED OPS CK NORMAL AND LEAK CK
